MAUDE Adverse Event Report: KREG MEDICAL CATALYST BED; CATALYST NON-BARIATRIC BED

KREG MEDICAL CATALYST BED; CATALYST NON-BARIATRIC BED
Model Number ASM100113
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Brain Injury (2219)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No hardware, firmware, or electrical malfunctions were identified.The bed-exit alarm was functional earlier in the day but not re-armed following a prior alarm condition.Side rail position and nurse-call not engaged contributed to the patient's ability to exit the bed without immediate detection.All other device subsystems met specifications during inspection.The event was determined to be primarily use-related, associated with procedural setup and re-arming practices.
 
Event or Problem Description
At approximately 18:30 on (b)(6) 2025, a patient slid out of the right side of a catalyst® non-bariatric bed while unattended.The right head rail was partially down, the nurse call cable was unplugged, and the bed-exit alarm, though reported as on did not sound until after the patient was repositioned.The patient sustained a head injury that required ct imaging, which revealed a small brain bleed.The patient remained stable and did not require icu transfer.

Brand Name
CATALYST BED
Common Device Name
CATALYST NON-BARIATRIC BED
Manufacturer (Section D)
KREG MEDICAL
1940 janice ave
melrose park IL 60160
Manufacturer (Section G)
KREG MEDICAL
1940 janice ave
melrose park IL 60160
Manufacturer Contact
shweta khande
1940 janice ave
melrose park, IL 60160
3128298904
MDR Report Key24326959
Report Number3005179379-2025-00014
Device Sequence Number9674319
Product Code FNL
UDI-Device Identifier00850520008143
UDI-Public(01)00850520008143(11)220429
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberASM100113
Device Lot Number7
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight77 KG